# SDR IPXA2024020913291

- Difficulty date: January 12, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 37,621 hours, 25,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FIXED WING UPPER STRUCTURE BETWEEN SLAT NR 2 & SLAT NR 3 IS GOUGED.  FOUND THAT DAMAGE IS ACTUALLY ON PANEL 114N2105. DAMAGE WAS FROM TO LONG OF A SCREW INSTALLED IN THE ADJACENT SLAT SEAL THAT HAS BEEN ALREADY ADDRESSED.REMOVED EXISTING REPAIR WHICH INCORPORATED THE PRESENT DAMAGE.INSTALLED NEW REPAIR REF SRM 57-41-01-2R1-1 R1 TABLE 4 , SRM 51-70-07, AND SREO B757-5740-11855-E APPX C. NO FLAP RIGGING NECESSARY DUE TO NO INTERFERENCE WITH THE PREVIOUS REPAIR. MINOR REPAIR.
